# SDR AALA20130923015

- Difficulty date: September 17, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 91,382 hours, 14,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY TO 6JH EMERGENCY LIGHTS DID NOT ILLUMINATE.  REPLACED BATTERY PACK M730.  OPERATIONS CHECKED NORMAL.
